# SDR FDEA202311051828

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 75,977 hours, 29,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H SLIDE LIGHT DOES NOT TURN ON.  REMOVED AND REPLACED POWER SUPPLY AND BATTERY PACK FOR L/H SLIDE LIGHT, REF. AMM 33-51-07-2. L/H SLIDE LIGHT OPS CHECK NORMAL, REF. SAME. OK TO CONTINUE.
